# SDR CALA2014021790390

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,823 hours, 28,232 cycles
- Engine: Pwa PW2040
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Faulty
- Location: Flight Data
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT RECORDER OFF, LIGHT ILLUMINATED WITH LT ENG RUNNING & SWITCH IN NORMAL.  REPLACED FDR IAW MM 31-3 1-01-401.
